# SDR SIMA20160317005

- Difficulty date: March 17, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 38,955 hours, 35,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522381005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN CORRODED ON FRAME 67 FWD & AFT SIDES, BETWEEN STRINGER 21L - 21R.  REPAIRED FUSELAGE I SKIN IAW ERS-EM-53MR-1971.
